# SDR RAIA00303087

- Difficulty date: March 13, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 14,747 hours, 16,767 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 31055016
- Part serial: 2335049
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 9,419 hours, 10,865 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL- RIGHT ENGINE IEC FAULT INDICATION.  MAINTENANCE REMOVED AND REPLACED PT2 SENSOR, OPS CHECK OK.
